Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetic, insulin dependent, taking paracetamol after operation. Sugar level increases in morning. Due to paracetamol?

I am an insulin dependent diabetic and am taking paracetamol following an operation. I have noticed my blood sugar levels have increased especially first thing in the morning. My blood sugar is normal going to bed and I am not eating extra to increase blood sugar level in the morning. I was wondering if taking paracetamol through the night could be making my readings increase? My email address is YYYY@YYYY Many thanks Amanda
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Consumption of paracetamol doesn't lead to any changes in blood sugar levels.
If your morning blood sugar levels are high,it means you require a change of dose of injection insulin at the pre dinner time.
Talk to your doctor for the change of dose of injection insulin and kindly don't do it of your own.
Answered: Sat, 16 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor